# SDR CA150410004

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW REPORTED THAT THE LT ENG STARTED TO VIBRATE & THEN THERE WAS A LOUD NOISE FOLLOWED BY LOW OIL PRESS.  HIGH ITT & SMALL AMOUNT OF SMOKE IN THE COCKPIT.  THE PILOT ELECTED TO SHUTDOWN ENG & ACFT WAS DIVERTED & LANDED UNEVENTFULLY.  NO INJURIES WERE REPORTED.
